# SDR MWEA010508

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 591025629
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RUDDER SKIN AT STATION ZR 117 ON LEFT SIDE JUST AFT OF LEADING EDGE PANEL.   FABRICATED SKIN PANEL AND SKIN, INSTALLED SKIN, FABRICATED AND INSTALLED NEW BALANCE TAG.
